On Numerical Ranges of Rank-Two Operators

Leiba Rodman, Ilya M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

Possible shapes of numerical ranges of rank-two operators are studied. In particular it is proved that for 4-by-4 unitarily irreducible matrices with an eigenvalue of geometric multiplicity two, the numerical ranges have at most one flat portion on the boundary and there are no multiply generated round boundary points.

Original languageEnglish (US)
Pages (from-to)441-448
Number of pages8
JournalIntegral Equations and Operator Theory
Volume77
Issue number3
DOIs
StatePublished - Nov 2013

Keywords

  • Numerical range
  • flat portion
  • multiply generated boundary points
  • rank-two operators

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On Numerical Ranges of Rank-Two Operators'. Together they form a unique fingerprint.

Cite this